Communications on Pure and Applied Analysis (CPAA)

Pattern formation of a diffusive eco-epidemiological model with predator-prey interaction
Pages: 375 - 389, Issue 2, March 2018

doi:doi:10.3934/cpaa.2018021      Abstract        References        Full text (409.2K)           Related Articles

Wonlyul Ko - Department of Mathematics, Korea University, Anam-dong, Seoul, 02841, South Korea (email)
Inkyung Ahn - Department of Mathematics, Korea University, 2511, Sejong-Ro, Sejong, 30019, South Korea (email)

1 R. Arditi and L. R. Ginzburg, Coupling in predator-prey dynamics: ratio dependence, J. Theor. Biol., 139 (1989), 311-326.
2 R. Arditi, L. R. Ginzburg and H. R. Akcakaya, Variation in plankton densities among lakes: a case for ratio-dependent models, American Naturalist, 138 (1991), 1287-1296.
3 R. Arditi and H. Saiah, Empirical evidence of the role of heterogeneity in ratio-dependent consumption, Ecology, 73 (1992), 1544-1551.
4 O. Arino, A. El. abdllaoui, J. Mikram and J. Chattopadhyay, Infection in prey population may act as a biological control in raito-dependent predator-prey models, Nonlinearity, 17 (2004), 1101-1116.       
5 E. Beltrami and T. Carroll, Modelling the role of viral disease in recurrent phytoplankton blooms, J. Math. Biol., 32 (1994), 857-863.
6 R. S. Cantrell and C. Cosner, On the dynamics of predator-prey models with the Beddington-DeAngelis functional response, J. Math. Anal. Appl., 257 (2001), 206-222.       
7 J. Chattopadhyay and O. Arino, A predator-prey model with disease in the prey, Nonlinear Anal., 36 (1999), 747-766.       
8 J. Chattopadhyay and S. Pal, Viral infection of phytoplankton-zooplankton system-a mathematical modeling, Ecol. Modelling, 151 (2002), 15-28.
9 C. Cosner, D. L. DeAngelis, J. S. Ault and D. B. Olson, Effects of spatial grouping on the functional response of predators, Theoret. Population Biol., 56 (1999), 65-75.
10 D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, New York, 1983.       
11 A. P. Gutierrez, The physiological basis of ratio-dependent predator-prey theory: a metabolic pool model of Nicholson's blowflies as an example, Ecology, 73 (1992), 1552-1563.
12 K. Hadeler and H. Freedman, Predator-prey population with parasite infection, J. Math. Biol., 27 (1989), 609-631.       
13 S. B. Hsu, T. W. Hwang and Y. Kuang, Rich dynamics of a ratio-dependent one-prey two-predators model, J. Math. Biol., 43 (2001), 377-396.       
14 S. B. Hsu, T. W. Hwang and Y. Kuang, A ratio-dependent food chain model and its applications to biological control, Math. Biosci., 181 (2003), 55-83.       
15 Y. Kuang and E. Beretta, Global qualitative analysis of a ratio-dependent predator-prey system, J. Math. Biol., 36 (1998), 389-406.       
16 Y. Lou and W. M. Ni, Diffusion, self-diffusion and cross-diffusion, J. Differential Equations, 131 (1996), 79-131.       
17 C. S. Lin, W. M. Ni and I. Takagi, Large amplitude stationary solutions to a chemotaxis system, J. Differential Equations, 72 (1988), 1-27.       
18 Z. Lin and M. Pedersen, Stability in a diffusive food-chain model with Michaelis-Menten functional response, Nonlinear Anal., 57 (2004), 421-433.       
19 L. Nirenberg, Topics in Nonlinear Functional Analysis, Courant Institute of Mathematical Science, New York, 1974.       
20 P. Y. H. Pang and M. X. Wang, Qualitative analysis of a ratio-dependent predator-prey system with diffusion, Proc. Roy. Soc. Edinburgh Sect. A, 33 (2003), 919-942.       
21 P. Y. H. Pang and M. X. Wang, Strategy and stationary pattern in a three-species predator-prey model, J. Differential Equations, 200 (2004), 245-273.       
22 C. V. Pao, Nonlinear Parabolic and Elliptic Equations, Plenum Press, New York, 1992.       
23 C. V. Pao, Quasisolutions and global attractor of reaction-diffusion systems, Nonlinear Anal., 26 (1996), 1889-1903.       
24 K. Ryu and I. Ahn, Positive solutions to ratio-dependent predator-prey interacting systems, J. Differential Equations, 218 (2005), 117-135.       
25 J. Smoller, Shock Waves and Reaction-Diffusion Equations, $2^{nd}$ edition, Springer-Verlag, New York, 1994.       
26 Y. Xiao and L. Chen, A ratio-dependent predator-prey model with disease in the prey, Appl. Maths. Comp., 131 (2002), 397-414.       
27 Y. Xiao and L. Chen, Analysis of a three species eco-epidemiological model, J. Math. Anal. Appl., 258 (2001) 733-754.       

Go to top